| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Charge (1085); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.The customer informed physio-control that no further patient information is available.Patient fields in which information was not provided were intentionally left blank.Physio-control performed an initial evaluation of the customer's device and verified the event code was logged in the device's memory.Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device unexpectedly powered off during a patient event.Upon powering the device back on, the customer observed that the device's service indicator was illuminated and an event code was logged in the device's memory.The event code logged is indicative of a failure of the device to charge defibrillation energy.As a result, defibrillation therapy may have been unavailable, if needed.There were no reports of any adverse effects to the patient as a result of the reported issue.
Additional Manufacturer Narrative
After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description